American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C47) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[2] Radu Ioan Bot and Ernö Robert Csetnek. On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009) 1801-1805. MR 2470840.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1